IJPAM: Volume 76, No. 2 (2012)

$\tau_1\tau_2$-SEMI STAR STAR GENERALIZED CLOSED SETS

K. Kannan
Department of Mathematics
Srinivasa Ramanujan Centre
Sastra University
Kumbakonam, 612 001, Tamil Nadu, INDIA


Abstract. Recently weak separations have some applications in digital topology. The generalized closed sets are mainly used to define new weaker separation axioms. The aim of this communication is to introduce the concepts of $\tau_1\tau_2$-semi star star generalized closed sets, $\tau_1\tau_2$-semi star star generalized open sets and study their basic properties in bitopological spaces. Also the new separation axiom, namely pairwise $T_{s^{**}g}$-space is defined and some of its properties are discussed in the last section.

Received: January 24, 2012

AMS Subject Classification: 54E55

Key Words and Phrases: $\tau_1\tau_2$-semi star star generalized closed sets, $\tau_1\tau_2$-semi star generalized closed sets, $\tau_1\tau_2$-generalized closed sets, $\tau_1\tau_2$-generalized semi closed sets, pairwise $T_{s^{**}g}$-spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 2